Skip to Content
Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 100 Coated Tablets

Price:

58.91 CA$


Weekly Pill Organizer, Travel Pill Box Case (7-Day / 4-Times-A-Day) with Big Compartments to Hold Plenty of Fish Oils, Vitamins, Morning noon Night Medication Dispenser (Blue)
Weekly Pill Organizer, Travel Pill Box Case (7-Day / 4-Times-A-Day) with Big Compartments to Hold Plenty of Fish Oils, Vitamins, Morning noon Night Medication Dispenser (Blue)
48.32 CA$
48.32 CA$
NEWGO Foot Ice Pack Slippers for Plantar Fasciitis and Neuropathy, HSA or FSA Eligible 2 Pack Gel Ice Slippers Hot Cold Pack for Bunion Surgery Pain Relief, Burning Feet
NEWGO Foot Ice Pack Slippers for Plantar Fasciitis and Neuropathy, HSA or FSA Eligible 2 Pack Gel Ice Slippers Hot Cold Pack for Bunion Surgery Pain Relief, Burning Feet
96.67 CA$
96.67 CA$

Advil Pain Reliever and Fever Reducer, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 100 Coated Tablets

https://nutricity.ca/web/image/product.template/97137/image_1920?unique=1e240fa
(0 review)
15 sold in last 24 hours
  • One bottle of 100 Advil Pain Reliever and Fever Reducer Coated Tablets, Pain Relief Medicine with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief
  • Advil ibuprofen pain reliever and fever reducer for adults provides longer lasting relief than Tylenol Extra Strength, targets pain, and new packaging features 20 percent less plastic to keep nearly 5,000 pounds of plastic out of landfills
  • Headache medicine, back pain medicine, joint pain medicine or minor arthritis pain reliever that also provides menstrual pain relief, as well as relief of muscle aches or aches and pains from the common cold
  • Coated Advil tablets are easy to swallow pain relievers, providing relief that lasts for up to 6 hours- the perfect addition to your college dorm room essentials
  • Headache pain relief, period pain relief, back pain medication and fever medicine for adults and children 12 years and older
  • Take these ibuprofen tablets as directed, taking one tablet every 4 to 6 hours while symptoms persist, or two tablets if pain or fever does not respond to one tablet
  • HSA and FSA eligible product

58.91 CA$ 58.91 CAD 58.91 CA$ Tax Included

Not Available For Sale

(0.61 CA$ / Units)
10 people are viewing this right now

  • Expiry Date
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Active Ingredients
  • Brand
  • Product Type
  • Ingredients
  • Item Weight

This combination does not exist.

Contact Us
Medication Ibuprofen
Specific Uses For Product Cold, Fever, Arthritis, Muscle Pain, Menstrual Pain, Joint Pain
Ingredients Sucrose, Stearic Acid, Colloidal Silicon Dioxide, Pharmaceutical Ink, Titanium Dioxid, Microcrystalline Cellulose, Gla, Sodium Benzoate, Povidone, Pregelatinized Starch, Corn Starch, Croscarmellose Sodium, Sodium Lauryl Sulfate, Propylparaben, Methylparaben, Acetylated Monoglycerides, Synthetic Iron Oxide, White Wax
Expiry Date Dec 2027
Item Dimensions L X W X H 2.1 X 4.1 X 2 Inches
Active Ingredients Ibuprofen
Brand Advil
Product Type Medication
Item Weight 0.02 Pounds
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Advil stops pain where it starts, providing a powerful pain reliever. Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This fever reducer and pain medicine for adults is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief, or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains. The world's best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. By 2022, Advil will feature more sustainable packaging made with 20% less plastic per bottle, to keep nearly 500,000 pounds of plastic out of landfills. Get ready to head back to college with confidence and stock up ensuring you're ready for anything the academic year throws your way. Nothing's stronger on tough pain than Advil. (1) (1) Among non-prescription analgesics

Important information

Ingredients

Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax

Directions

Do not take more than directed. The smallest effective dose should be used. Adults and children 12 years and over: Take 1 tablet every 4 to 6 hours while symptoms persist. If pain or fever does not respond to 1 tablet, 2 tablets may be used. Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years: ask a doctor. Read all warnings and directions before use. Keep carton stored at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Read and keep carton for complete warnings and information.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition. Satisfaction Guarantee If for any reason you are not satisfied with any GSK Consumer Healthcare product, GSK Consumer Healthcare will provide you with a reimbursement within 45 days of the date of purchase. Please note that because GSK is unable to control the quality of our products sold by unauthorized sellers, the Guarantee is not available for products purchased from unauthorized sellers due to potential quality issues outside GSK’s control. Please contact GSK Consumer Healthcare directly for more information.

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

2.1 x 4.1 x 2 inches; 0.32 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products